Systems, Control and Applied Analysis > MATH > JBI > FWN > RUG

2014

O Ivanov, AJ van der Schaft, and FJ Weissing. Stability of metabolic pathways with irreversible reactions. In Proc. of the 21st International Symposium on Mathematical Theory of Networks and Systems. Pages 890–893, 2014. July 7 – 11, Groningen, The Netherlands.   bib
M Jafarian, E Vos, C De Persis, AJ van der Schaft, and JMA Scherpen. On formation control of agents subject to ideal Coulomb friction. In Proc. of the 21st International Symposium on Mathematical Theory of Networks and Systems. Pages 1736–1739, 2014. July 7 – 11, Groningen, The Netherlands.   bib
GA Folkertsma, AJ van der Schaft, S Stramigioli, and others. Power-continuous Synchronisation of Oscillators: a novel, energy-free way to synchronise dynamical systems. In Proc. 2014 IEEE International Conference on Robotics and Automation (ICRA). Pages 1493–1498, 2014. 31 May - 7 June, Hong Kong, China.   bib
J Trumpf, HL Trentelman, and JC Willems. Internal model principles for observers. IEEE Transactions on Automatic Control, 59(7):1737–1749, 2014.   bib
E Vos, JMA Scherpen, and AJ van der Schaft. Equal distribution of satellite constellations on circular target orbits. Automatica, 50(10):2641–2647, 2014.   bib
F Zhang, HL Trentelman, and JMA Scherpen. Fully distributed robust synchronization of networked LuréÄôe systems with incremental nonlinearities. Automatica, 50(10):2515–2526, 2014.   bib
N Monshizadeh and AJ van der Schaft. Structure-preserving model reduction of physical network systems by clustering. In 2014 IEEE 53rd Annual Conference on Decision and Control. Pages 4434–4440, 2014. Los Angeles, USA.   bib
S Rao, AJ van der Schaft, K van Eunen, BM Bakker, and B Jayawardhana. A model reduction method for biochemical reaction networks. BMC systems biology, 8(1):52, 2014.   bib
AJ van der Schaft and D Jeltsema. Port-Hamiltonian Systems Theory: An Introductory Overview. Foundations and Trends in Systems and Control, 1(2/3):173–378, 2014.   bib
M Seslija, AJ van der Schaft, and JMA Scherpen. Hamiltonian perspective on compartmental reaction–diffusion networks. Automatica, 50(3):737–746, 2014.   bib
M Seslija, JMA Scherpen, and AJ van der Schaft. Explicit simplicial discretization of distributed-parameter port-Hamiltonian systems. Automatica, 50(2):369–377, 2014.   bib
J Sponsel and M Dür. Factorization and cutting planes for completely positive matrices by copositive projection. Mathematical Programming, 143(1-2):211–229, 2014.   bib
B {\’C}urgus and A Dijksma. A proof of the main theorem on Bezoutians. Elemente der Mathematik, 69:33–39, 2014.   bib
PJC Dickinson and L Gijben. On the computational complexity of membership problems for the completely positive cone and its dual. Computational optimization and applications, 57(2):403–415, 2014.   bib
MD Kaba. Applications of Geometric Control: Constrained Systems and Switched Systems. PhD thesis, Johann Bernoulli Institute for Mathematics and Computer Science, Faculty of Mathematics and Natural Sciences, University of Groningen, 2014. Promotor: Camlibel, MK, 125 pages.   bib
S Zhang. Analyzing Network Dynamics through Graph Partitioning. PhD thesis, Johann Bernoulli Institute for Mathematics and Computer Science, Faculty of Mathematics and Natural Sciences, University of Groningen, 2014. Promotores: Camlibel, MK and Cao, M and Scherpen, JMA, 84 pages.   bib
A Dijksma. Schur Analysis in an Indefinite Setting. In Operator Theory. Springer, 2014.   bib
S Rao, AJ van der Schaft, and B Jayawardhana. Open complex-balanced mass action chemical reaction networks. In Proc. of the 21st International Symposium on Mathematical Theory of Networks and Systems. Pages 1544–1547, 2014. July 7 – 11, Groningen, The Netherlands.   bib
N. Monshizadeh, S. Zhang, and M.K. Camlibel. Zero forcing sets and controllability of dynamical systems defined on graphs. IEEE Transactions on Automatic Control, 59(9):2562–2567, 2014.   bib
N. Monshizadeh, H.L. Trentelman, and M.K. Camlibel. Projection based model reduction of multi-agent systems using graph partitions. IEEE Transactions on Control of Network Systems, 1(2):145–154, 2014.   bib
L.Q. Thuan and M.K. Camlibel. Controllability and stabilizability of piecewise affine dynamical systems. SIAM Journal on Control and Optimization, 52(3):1914–1934, 2014.   bib
L.Q. Thuan and M.K. Camlibel. On the existence, uniqueness and nature of Caratheodory and Filippov solutions for bimodal piecewise affine dynamical systems. Systems & Control Letters, 68:76–85, 2014.   bib
Y. Eren, J. Shen, and M.K. Camlibel. Quadratic stability and stabilization of bimodal piecewise linear systems. Automatica, 50(5):1444–1450, 2014.   bib
M.K. Camlibel, L. Iannelli, and F. Vasca. Passivity and complementarity. Mathematical Programming, 145(1-2):531–563, 2014.   bib
S. Zhang, M. Cao, and M.K. Camlibel. Upper and lower bounds on controllable subspaces of networks of diffusively coupled agents. IEEE Transactions on Automatic Control, 59(3):745–750, 2014.   bib
M.D. Kaba and M.K. Camlibel. Spectral conditions for the reachability of discrete-time conewise linear systems. In Proc. of the 53rd IEEE Conference on Decision and Control. Los Angeles, USA, 2014.   bib
A.R.F. Everts and M.K. Camlibel. The disturbance decoupling problem for continuous piecewise affine systems. In Proc. of the 53rd IEEE Conference on Decision and Control. Los Angeles, USA, 2014.   bib
P. Rapisarda and M.K. Camlibel. Autonomy, forward non-Zenoness and quadratic stability of bimodal higher-order piecewise linear system. In Proc. of the 53rd IEEE Conference on Decision and Control. Los Angeles, USA, 2014.   bib
W.P.M.H. Heemels, V. Sessa, F. Vasca, and M.K. Camlibel. Time-stepping methods for constructing periodic solutions in maximally monotone set-valued dynamical systems. In Proc. of the 53rd IEEE Conference on Decision and Control. Los Angeles, USA, 2014.   bib
M.D. Kaba and M.K. Camlibel. On the reachability of discrete-time bimodal piecewise linear systems. In Proc. of the 21st International Symposium on Mathematical Theory of Networks and Systems. Groningen, The Netherlands, 2014.   bib
M.K. Camlibel and J.M. Schumacher. On the interconnections of linear passive systems and maximal monotone set-valued mappings. In Proc. of the 21st International Symposium on Mathematical Theory of Networks and Systems. Groningen, The Netherlands, 2014.   bib
H.-J. Jongsma, H.L. Trentelman, and M.K. Camlibel. Robust synchronization of directed networks with coprime factor perturbed agent dynamics. In Proc. of the 21st International Symposium on Mathematical Theory of Networks and Systems. Groningen, The Netherlands, 2014.   bib
A.R.F. Everts and M.K. Camlibel. Disturbance decoupling for continuous piecewise linear bimodal systems. In Proc. of the 21st International Symposium on Mathematical Theory of Networks and Systems. Groningen, The Netherlands, 2014.   bib
AJ van der Schaft. On model reduction of physical network systems. In Proc. of the 21st International Symposium on Mathematical Theory of Networks and Systems. Pages 1419–1425, 2014. July 7 – 11, Groningen, The Netherlands.   bib
E Vos, JMA Scherpen, AJ van der Schaft, and A Postma. Formation Control of Wheeled Robots in the Port-Hamiltonian Framework. In World Congress of the International Federation of Automatic Control. Pages 24–29, 2014. August 24–29, Capetown, South Africa.   bib
J Wei and AJ van der Schaft. A graphic condition for the stability of dynamical distribution networks with flow constraints. In Proc. of the 21st International Symposium on Mathematical Theory of Networks and Systems. Pages 1332–1339, 2014. July 7 – 11, Groningen, The Netherlands.   bib
J Wei and AJ van der Schaft. Constrained proportional integral control of dynamical distribution networks with state constraints. In 2014 IEEE 53rd Annual Conference on Decision and Control. Pages 6056–6061, 2014. Los Angeles, USA.   bib
F Zhang, W Xia, HL Trentelman, KH Johansson, JMA Scherpen, and others. Robust synchronization of directed Lur’e networks with incremental nonlinearities. In Proceedings of IEEE Multi Conference on Systems and Control. 2014. Antibes, France.   bib
F Zhang, HL Trentelman, and JMA Scherpen. Output feedback robust synchronization of networked Lur’e systems with incrementally passive nonlinearities. In Proc. of the 21st International Symposium on Mathematical Theory of Networks and Systems. Pages 1060–1065, 2014. July 7 – 11, Groningen, The Netherlands.   bib